A nontrivial T1-space admitting a unique quasi-proximity

Künzi, Hans-Peter A.; Watson, Stephen (1996). A nontrivial T1-space admitting a unique quasi-proximity. Glasgow mathematical journal, 38(2), pp. 207-213. Cambridge University Press 10.1017/S0017089500031451

[img]
Preview
Text
S0017089500031451.pdf - Published Version
Available under License Publisher holds Copyright.

Download (416kB) | Preview

We construct a T1-space that is not hereditarily compact, although each of its open sets is the intersection of two compact open sets. The search for such a space was motivated by a problem in the theory of quasi-proximities.

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematics

UniBE Contributor:

Künzi, Hans Peter Albert

Subjects:

500 Science > 510 Mathematics

ISSN:

0017-0895

Publisher:

Cambridge University Press

Language:

English

Submitter:

Marceline Brodmann

Date Deposited:

21 Jul 2020 08:31

Last Modified:

25 Jul 2020 13:52

Publisher DOI:

10.1017/S0017089500031451

BORIS DOI:

10.7892/boris.115696

URI:

https://boris.unibe.ch/id/eprint/115696

Actions (login required)

Edit item Edit item
Provide Feedback